UNIGE document Scientific Article
previous document  unige:12580  next document
add to browser collection
Title

Counting paths in graphs

Author
Published in Enseignement mathématique. 1999, vol. 45, no. 1-2, p. 83-131
Full text
Article (Published version) (2.9 MB) - public document Free access
Structures
Citation
(ISO format)
BARTHOLDI, Laurent. Counting paths in graphs. In: Enseignement mathématique, 1999, vol. 45, n° 1-2, p. 83-131. https://archive-ouverte.unige.ch/unige:12580

197 hits

88 downloads

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :